MathSciNet Relay Station
MathSciNet bibliographic data
MR2211379 37L30 (35B41 35Q53)
Bonfoh, Ahmed Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain. Quart. Appl. Math. 64 (2006), no. 1, 93–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement